# SDR KPV2002F00000

- Difficulty date: May 3, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Engine: Pwa PW120
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part serial: 0102M
- Condition: Slow
- Location: Flap Drive Unit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 2 ADI PITCH/ROLL MISMATCH, AHRS DATA INVALID, YAW DAMPNER FAILED ON BOTH CHANNELS.  FLAPS VERY SLOW MOVING AND STUCK AT 10 PERCENT.  FLAPS WOULD NOT RETRACT ABOVE 5 DEGREE.  DECLARED EMERGENCY AND RETURNED TO AIRPORT.  LANDED WITHOUT INCIDENT.  CORRECTIVE ACTION:  1) PERFORMED GMT TEST FOR BOTH NR 1 AND NR 2 AHS SYSTEM.  TESTED GOOD - 2) PERFORMED GMT TEST FOR YAW DAMPNER SYS.(BOTH L & R CHANNELS).  TESTED GOOD. 3)  BLED NR 1 MAIN HYDRAULIC SYSTEM AND FPU. (B) FUNCTIONAL TEST OF WING FLAP SYSTEM GOOD.  NO DEFECTS NOTED.  NOTE: FLAPS SLOW TO MOVE,  REMOVED AND REPLACED THE FLAP POWER DRIVE UNIT.      ((TRACKING NUMBER  KPVA 2002-9))
